Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 257, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 20, 2008, 6:10 PM CDT for 5 counties in Kansas. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2008, 6:10 PM CDT (23:10 UTC)
- Expired
- Jun 20, 2008, 7:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Grant County, KS, Morton County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 163 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 6:30 PM CDT | HAIL 0.88 | 3 W Hugoton, KS | |
| Jun 20, 6:43 PM CDT | HAIL 1.75 | 5 S Hugoton, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 12:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 489 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 202312
SVRDDC
KSC067-129-175-187-189-210015-
/O.NEW.KDDC.SV.W.0257.080620T2310Z-080621T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
610 PM CDT FRI JUN 20 2008
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GRANT COUNTY IN SOUTHWEST KANSAS.
MORTON COUNTY IN SOUTHWEST KANSAS.
EXTREME SOUTHWESTERN SEWARD COUNTY IN SOUTHWEST KANSAS.
SOUTHERN STANTON COUNTY IN SOUTHWEST KANSAS.
STEVENS COUNTY IN SOUTHWEST KANSAS.
* UNTIL 715 PM CDT
* AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING HAIL THE
SIZE OF GOLF BALLS OR LARGER...AND DAMAGING WINDS IN EXCESS OF 60
MPH. ONE STORM WAS LOCATED 11 MILES NORTH OF FETERITA AND THE
SECOND STORM WAS LOCATED 10 MILES NORTHWEST OF RICHFIELD. BOTH
STORMS WERE MOVING SOUTHEAST AT 39 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOSCOW...
ROLLA...
HUGOTON...
WOODS...
RURAL RESIDENCES OF MORTON...SOUTHERN STANTON...SOUTHWESTERN
GRANT...SOUTHWESTERN SEWARD AND STEVENS COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3700 10206 3744 10204 3743 10125 3727 10109
3699 10106 3698 10203
TIME...MOT...LOC 2310Z 337DEG 33KT 3729 10146
$$
184 follow-up statements
000
WWUS53 KDDC 202325
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT FRI JUN 20 2008
KSC067-187-202333-
/O.CAN.KDDC.SV.W.0257.000000T0000Z-080621T0015Z/
STANTON KS-GRANT KS-
623 PM CDT FRI JUN 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRANT AND
SOUTHERN STANTON COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3700 10206 3738 10205 3738 10125 3727 10109
3699 10106 3698 10203
TIME...MOT...LOC 2323Z 337DEG 33KT 3718 10140
$$
KSC129-175-189-210015-
/O.CON.KDDC.SV.W.0257.000000T0000Z-080621T0015Z/
STEVENS KS-MORTON KS-SEWARD KS-
623 PM CDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EXTREME SOUTHWESTERN SEWARD...MORTON AND STEVENS COUNTIES...
AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF
60 MPH. ONE STORM WAS LOCATED 4 MILES NORTHWEST OF HUGOTON AND THE
SECOND SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF
RICHFIELD. BOTH STORMS WERE MOVING SOUTHEAST AT 38 MPH.
* LOCATIONS IMPACTED INCLUDE...
HUGOTON...
WOODS...
RURAL RESIDENCES OF MORTON...SOUTHWESTERN SEWARD AND STEVENS
COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3700 10206 3738 10205 3738 10125 3727 10109
3699 10106 3698 10203
TIME...MOT...LOC 2323Z 337DEG 33KT 3718 10140
$$
18000
WWUS53 KDDC 202339
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
638 PM CDT FRI JUN 20 2008
KSC129-175-189-210015-
/O.CON.KDDC.SV.W.0257.000000T0000Z-080621T0015Z/
STEVENS KS-MORTON KS-SEWARD KS-
638 PM CDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EXTREME SOUTHWESTERN SEWARD...MORTON AND STEVENS COUNTIES...
AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
ONE STORM WAS LOCATED 5 MILES SOUTHWEST OF HUGOTON AND THE SECOND
SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF ROLLA. BOTH STORMS
WERE MOVING SOUTH AT 36 MPH.
* LOCATIONS IMPACTED INCLUDE...
HUGOTON...
RURAL RESIDENCES OF MORTON...SOUTHWESTERN SEWARD AND STEVENS
COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3700 10206 3738 10205 3738 10125 3727 10109
3699 10106 3698 10203
TIME...MOT...LOC 2338Z 339DEG 31KT 3709 10138
$$
18000
WWUS53 KDDC 210002
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
701 PM CDT FRI JUN 20 2008
KSC129-175-210011-
/O.CAN.KDDC.SV.W.0257.000000T0000Z-080621T0015Z/
MORTON KS-SEWARD KS-
701 PM CDT FRI JUN 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN SEWARD
AND MORTON COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3711 10146 3712 10137 3712 10120 3700 10108
3699 10109 3698 10115 3699 10116 3699 10145
TIME...MOT...LOC 0001Z 339DEG 31KT 3691 10129
$$
KSC189-210015-
/O.CON.KDDC.SV.W.0257.000000T0000Z-080621T0015Z/
STEVENS KS-
701 PM CDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN STEVENS COUNTY...
AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 10 MILES SOUTH OF HUGOTON NEAR THE OKLAHOMA
BORDER...MOVING SOUTH AT 36 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL RESIDENCES OF EXTREME SOUTHERN STEVENS COUNTY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3711 10146 3712 10137 3712 10120 3700 10108
3699 10109 3698 10115 3699 10116 3699 10145
TIME...MOT...LOC 0001Z 339DEG 31KT 3691 10129
$$
18000
WWUS53 KDDC 210013
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
714 PM CDT FRI JUN 20 2008
KSC189-210024-
/O.EXP.KDDC.SV.W.0257.000000T0000Z-080621T0015Z/
STEVENS KS-
714 PM CDT FRI JUN 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STEVENS COUNTY
EXPIRES AT 715 PM CDT...
THE STORM HAS EXITED THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWEST KANSAS.
LAT...LON 3711 10146 3712 10137 3712 10120 3700 10108
3699 10109 3698 10115 3699 10116 3699 10145
TIME...MOT...LOC 0014Z 339DEG 31KT 3681 10124
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:27 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jun 20, 2:27 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 227 PM CDT FRI JUN 20 2008 .DISCUSSION... DAYS 1-2... WESTERN KANSAS WAS LOCATED AT THE NOSE OF ANOTHER JET STREAK THIS AFTERNOON. THE EXIT REGION OF THIS JET INTERSECTED A COLD FRONT OVER NORTHWEST KANSAS. CAPPING CONTINUES TO BE VERY WEAK AND STORMS WERE ALREADY DEVELOPING JUST AFTER NOON TODAY IN NORTHEAST COLORADO. THE MID LEVEL FLOW IS MORE NORTHWESTERLY TODAY THAN ON PREVIOUS DAYS, SO THE STORMS WILL TEND TO PROPAGATE SOUTHWARD. IT APPEARS THAT THE EASTERN EDGE OF THE STORMS WILL BE AROUND DODGE CITY. THE BEST CHANCE OF STORMS WILL BE WEST OF A LINE FROM MEADE TO WAKEENEY THIS AFTERNOON AND EVENING. SFC BASED CAPES WERE LOWER TODAY. THIS IS FAIRLY TYPICAL SINCE LEE TROUGHING TENDS TO BE WEAKER WHEN THE FLOW IS MORE PARALLEL TO THE CENTRAL AND NORTHERN ROCKIES. SFC WINDS TEND TO BE WEAKER AND DEWPOINTS LOWER. HENCE, SBCAPE AND SHEAR ARE TYPICALLY LOWER. THE HIGHEST CAPE TENDS TO BE CLOSER TO THE ROCKIES WHEN MOISTURE IS MARGINAL OWING TO ELEVATED HEATING. IN ADDITION, WHEN THE FLOW IS MORE MERIDIONAL, CAPPING TENDS TO BE WEAKER. THUS STORM CLUSTERS TEND TO MOVE SOUTH AND STABILIZE THE BOUNDARY LAYER DEEP INTO THE SOUTHERN PLAINS. AND WITH WEAK LEE TROUGHING, IT IS MORE DIFFICULT TO BRING RICH MOISTURE BACK NORTHWARD. THE MID TO UPPER FLOW PATTERN WILL AMPLIFY EVEN MORE BY SATURDAY. ALSO, TONIGHTS MCS WILL STABILIZE THE BOUNDARY LAYER EVEN FURTHER. SOME AIRMASS RECOVERY IS EXPECTED ACROSS THE HIGHER TERRAIN IN COLORADO. A FEW STORMS COULD DRIFT OFF THE ELEVATED TERRAIN SATURDAY EVENING AND WEAKEN. CHANCES FOR STORMS ARE NOT VERY HIGH IN SW KS BUT THE BEST CHANCES WILL BE IN OUR FAR WEST/NW. SUNDAY LOOKS FAIRLY QUIET AS THE UPPER FLOW WILL REMAIN FAIRLY MERIDIONAL. DAYS 3-7... THE MEDIUM RANGE GFS AND ECMWF AS WELL AS THE CANADIAN MODELS SHOW A CONTINUATION OF A MEAN POSITION OF THE UPPER LEVEL RIDGE OVER THE SOUTHWEST AND ROCKIES THROUGH AT LEAST THE MIDDLE PART OF NEXT WEEK. THIS WILL KEEP NORTHWEST FLOW PERSISTENT OVER THE CENTRAL HIGH PLAINS WHICH WILL BE FAVORABLE FOR CONTINUED CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS. ON SUNDAY EVENING THE MODELS INDICATE A SURFACE BOUNDARY EXTENDING ACROSS NORTHERN AND EASTERN SECTIONS OF THE CWA. WITH SOME MODEST INSTABILITY AND SHEAR THINK THAT THERE WILL BE A BETTER CHANCE FOR THUNDERSTORMS IN THAT AREA...AT LEAST INITIALLY...AND HAVE RAISED POPS INTO THE CHANCE CATEGORY. THE CHANCE POPS ON MONDAY AFTERNOON AND NIGHT STILL LOOK REASONABLE GIVEN THE SHORTWAVE TROUGH THE MODELS SHOW TRACKING THROUGH THE UPPER RIDGE. AFTER THE MIDDLE PART OF THE WEEK AND ESPECIALLY TOWARD NEXT WEEKEND THE GFS IS HINTING THAT THE UPPER RIDGE WILL BUILD EASTWARD INTO THE CENTRAL CONUS. THE GFS ENSEMBLE MEANS ARE ALSO INDICATING THIS TREND BUT THE ECMWF AND CANADIAN TEND TO KEEP THE RIDGE AXIS FARTHER WEST. OBVIOUSLY A LITTLE MORE UNCERTAINTY THAT FAR OUT GIVEN THE MODEL DIFFERENCES. WILL MAINTAIN SOME LOW POPS THROUGH THE WEEKEND. .AVIATION... SCATTERED THUNDERSTORMS WILL MIGRATE SOUTHEAST ACROSS WESTERN KANSAS THIS AFTERNOON AND EVENING. SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL AND 60 KNOT WIND GUSTS. THE STORMS SHOULD BE MOVING THROUGH THE KGCK/KDDC TAF SITES AROUND 20Z-23Z. OTHER STORMS COULD AFFECT THE KHYS TAF SITE AFTER 23Z. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 87 64 93 / 30 0 0 0 GCK 60 86 62 94 / 50 0 0 0 EHA 60 85 61 95 / 60 20 0 0 LBL 61 86 63 94 / 60 0 0 0 HYS 61 87 63 93 / 30 0 0 0 P28 64 87 67 92 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN24/02
Hazardous weather outlook, Jun 20, 4:29 AM CDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 429 AM CDT FRI JUN 20 2008 KSZ030-031-043>046-061>066-074>081-084>090-210930- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 429 AM CDT FRI JUN 20 2008 /329 AM MDT FRI JUN 20 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP OVER THE HIGH PLAINS THIS AFTERNOON...MOVING SOUTHEASTWARD INTO WESTERN KANSAS. WITH INSTABILITY AND GOOD SHEAR...SOME OF THE STORMS COULD BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...MAINLY WEST OF A LIBERAL TO SCOTT CITY LINE. THE STORMS WILL MERGE INTO A COMPLEX AND MOVE SOUTHWARD INTO OKLAHOMA OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE MAINLY WEST OF HIGHWAY 83 SATURDAY AFTERNOON AND EVENING. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE INTO NEXT WEEK...WITH THE PRIMARY CONCERN FOR SEVERE WEATHER ON MONDAY AFTERNOON AND EVENING. STAY TUNED FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED MAINLY WEST OF A LIBERAL TO SCOTT CITY LINE AFTER 3 PM CDT THIS AFTERNOON. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 26
In the hours before
Local storm report, Jun 20, 4:15 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
415 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND GST GARDEN CITY 37.98N 100.86W
06/20/2008 M60.00 MPH FINNEY KS BROADCAST MEDIA
THIS WAS FROM THE KSN WEATHERLAB AT BERNADINE SITTS
INTERMEDIATE SCHOOL.
&&
18Special weather statement, Jun 20, 4:33 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
433 PM CDT FRI JUN 20 2008
KSZ063-076-077-202230-
FINNEY-GRAY-HASKELL-
433 PM CDT FRI JUN 20 2008
...SIGNIFICANT WEATHER ADVISORY FOR FINNEY...GRAY AND HASKELL
COUNTIES...
AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF PIERCEVILLE...MOVING SOUTHEAST
AT 25 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3791 10040 3751 10029 3748 10069 3778 10086
3791 10064
TIME...MOT...LOC 2133Z 320DEG 22KT 3779 10069
18Local storm report, Jun 20, 4:47 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
447 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL 3 SE SYRACUSE 37.95N 101.71W
06/20/2008 E1.75 INCH HAMILTON KS PUBLIC
&&
JFINCHLocal storm report, Jun 20, 5:26 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
526 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 7 NE JOHNSON CITY 37.64N 101.66W
06/20/2008 E2.75 INCH STANTON KS LAW ENFORCEMENT
&&
JFINCHLocal storm report, Jun 20, 5:31 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
531 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL SYRACUSE 37.98N 101.75W
06/20/2008 E1.50 INCH HAMILTON KS BROADCAST MEDIA
&&
18Local storm report, Jun 20, 6:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
610 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 2 SSW MANTER 37.50N 101.90W
06/20/2008 E1.00 INCH STANTON KS PUBLIC
&&
JFINCHThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 2:16 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 44 min |
| Jun 20, 2:59 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Scott | 46 min |
| Jun 20, 3:44 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 46 min |
| Jun 20, 3:46 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 44 min |
| Jun 20, 4:33 PM CDT | Special Weather Statement | DDC | Gray | 57 min |
| Jun 20, 4:35 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 40 min |
| Jun 20, 5:03 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 42 min |
| Jun 20, 5:46 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Stanton, Stevens | 59 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.